# SDR CALA2024062400064

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 110,920 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Canning
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT IN A PREVIOUS REPAIR FWD OF L2 DOOR, PERFORMED  INTERIM REPAIR PER ECRA 5330-07276 PART 1 STEPS 1-4. REF EC/RA 5330-07276 PERFORMED HFEC SURFACE INSPECTION IAW NDT PART 6 51-00-19, NO CRACKS DETECTED.   PERMANENT REPAIR COMPLETED STEP 1. REMOVED EXISTING REPAIR FOUND EXISTING SKIN OIL CANNING. AFTER DVI INSPECTION FOUND SKIN OIL CANNING AT EXISTING CUTOUT. REMOVED OIL CANNED SKIN PER SRM 53-00RII CW FOR REPAIR AS PER SRM 53-00-01 REPAIR 28 WITH DEVIATIONS OF EC RA 5330-07284. OK TO CONTINUE.
